Non-linear Poisson brackets and isomorphisms in dynamics

    1997, Volume 2, Numbers 3-4, pp.  72-89

    Author(s): Borisov A. V., Mamaev I. S.

    In the paper the equations of motion of a rigid body in the Hamiltonian form on the subalgebra of algebra $e(4)$ are written. With the help of the algebraic methods a number of new isomorphisms in dynamics is established. We consider the lowering of the order as the process of decreasing rank of the Poisson structure with the algebraic point of view and indicate the possibility of arising the nonlinear Poisson brackets at this reduction as well.
    Citation: Borisov A. V., Mamaev I. S., Non-linear Poisson brackets and isomorphisms in dynamics, Regular and Chaotic Dynamics, 1997, Volume 2, Numbers 3-4, pp. 72-89

    Download File
    PDF, 1.69 Mb